Share this:

Lithium levels too high-VERY sick

Posted by @bkerker in Mental Health, Mar 26, 2013

I'm 25 years old and have been taking Lithium for almost two years now. Just recently my doctor raised my dose to 300mg 3x in the am and 300mgs 2x at night. I got so sick I couldn't eat or sit up in bed for 2 or 3 days. I've since lowered my dose, however now I'm suffering from real bad (and real scary) sleep paralysis. I haven't slept without at least 5 episodes a night since I lowered my dose of lithium. (And I don't sleep on my back.)
So my question is, are these two things related? Can a high lithium level cause sleep paralysis? And if not, are there medications I can take to make it go away? (I'm already on trazadone and 6mgs of Ativan/day)
Any help is appreciated, thanks for reading!

Tags: mental health, sleep problems


Posted by @anneinside, Jun 23, 2013

What do you mean by sleep paralysis? Can you describe it?

Please login or become a member to post a comment.